|Table of Contents|

 SOS design for nonlinear H∞ control(PDF)

[ISSN:1007-449X/CN:23-1 408/TM]

Issue:
2015年01
Page:
82-89
Research Field:
Publishing date:

Info

Title:
 SOS design for nonlinear H∞ control
Author(s):
 HE Zhen 2
WANG Guam-xiong 1
MENG Fan-wei 2
 1.School of Astronautics, Harbin Institute of Technology,Harbin 150001,China 2. School of Control Engineering, Northeast University at Qinhuangdao, Qinhuangdao 066004,China
Keywords:
 Keywords:nonlinear H∞ controlsum of squares( SOS)Hamilton-Jacobi-Issacs inequalitybounded real lemmaattitude control
PACS:
TP 273
DOI:
10. 15938/j. emc.2015.01.012
Abstract:
 Abstract:A new design method for nonlinear H∞ control was proposed. Though sum of squares(SOS)
method can be used to solve analytically unsolvable nonlinear problems,but it still cannot be used direct-
1y to solve the Hamilton-Jacobi-Issacs ( HJI ) inequality or the nonlinear bounded-real inequality. The re-
strictions of the SOS method were discussed in detail. An iterative design procedure for nonlinear H∞ con-
trol problems was presented. There are two steps in each round of iteration. The first step is to design the
nonlinear state feedback with adjustable gain matrix by using the SOS method. The second step is to solve
an optimal problem in computation of the LZ-gain by using a graphical一analytical method. A nonlinear
H∞ control design for large attitude maneuvers of statellites was presented as an application example of the
proposed method.

References:

Memo

Memo:
-
Last Update: 2015-07-21